A male asked:
Disclaimer

i just took 1 500mg tylenol pm and about an hour later i took 30ml of nyquil. am i at any serious health risk. it's the only time i've done so.

1 doctor answer
Dr. Sewa Legha
49 years experience Medical Oncology
Nothing serious: Tylenol is quite safe up to 2 grams per day. So you should not have any serious after effects. Be careful and have your m,ind focus on the medicines when you take any pills!
Answered on Sep 2, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 41-year-old male asked:
Dr. Efren Rael
17 years experience Allergy and Immunology
Yes: Usually, there is no interaction with famotidine and nyquil or tylenol (acetaminophen) PM. Some recommend avoiding the combination with a different p ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Jeffrey Levine
30 years experience Family Medicine
Yes: Maximum dose of Acetomenophen (Tyleno) for an adult is 3gms per day. Just don't take more than the recommended dose of Nyquil. Feel better!
1
1 thank
A female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Yes, you may: Check the acetaminophen content of all the medications you take to make sure that you do not take more than 4.0 grams in one day. For good health - Ha ... Read More
A member asked:
Dr. Susan Rhoads
37 years experience Family Medicine
I don't think so: I think most over the counter meds for colds are worse than useless.The side effects can be as bad as the symptoms. Coldeez is the only clinically pr ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month